# SDR AALA201804059002

- Difficulty date: March 22, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 19,116 hours, 7,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL HAS CORROSION BETWEEN BS 500 - 500A.  INSTALLED A NEW TRANSITION PANEL IAW 53-00-53-2R-5.
